# SDR HNAA2025040700196

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Bent
- Location: Air Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

BLEED 2 OVER TEMP DURING CLIMB THRU 16K FOR ABOUT 5 SECONDS AND MESSAGE CLEARED AND RETURNED AFTER 5 SECONDS ALL DURING CLIMB IN ICEING CONDITIONS FOLLOWED FIM 36-11-00-810-804-1 TO STEP 2 FOUND FAN AIR VALVE FILTER TO BE BENT AND CRIMPED, R&R'D FILTER IAW AMM 36-11-03. OPS AND LEAK CHECKED IAW AMM 36-00-00. OPS CHECK GOOD LEAK CHECK GOOD. A/C OK FOR SERVICE AT THIS TIME.
